| Model Number |
02.211.026 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient¿s identifier and weight are not available for reporting.Date of postoperative screw back out is unknown.Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4) used to capture additional medical/surgical intervention required.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient underwent removal of two (2) midfoot/forefoot variable angle locking screws due to screws are backed out and are apparently visible.Procedure was completed without any complications and without any surgical delay.None of the pre, post or intra-operative x-rays from initial or revision surgery are available.This is report 2 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.